# SDR UIEA2025071100909

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 67,470 hours, 30,095 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LOWER SKIN, A CRACK NOTED ON STAB HORIZ AT STA 138.7, 9.02" FROM AFT SPAR.( ACCOMPLISHED PERMANENT REINFORCING REPAIR EXTERNAL DOUBLER AT LOWER SKIN R/H HORIZONTAL STABILIZER STA 138.7, 9.02" FROM AFT SPAR IAW B737 SRM 55-10-01-2R-11, REPAIR 11 FIG 204 SHEET 2 REV 23. THIS IS CATEGORY B REPAIR. NO FURTHER DEFECTS NOTED. )
